# SDR R61A2021123001030

- Difficulty date: December 27, 2021
- Submitted: December 30, 2021
- Operation: Air carrier
- Aircraft: N418YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000383
- Aircraft time: 20,214 hours, 13,619 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

UNIDENTIFIED BURNING SMELL REPORTED IN CABIN AFTER TAKEOFF.  DECLARED EMERGENCY, LANDED WITHOUT INCIDENT.  PERFORMED FIM 21-20-00-810-801, NO DEFECTS NOTED.
